# SDR SIMA2020022819010

- Difficulty date: January 19, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 37,237 hours, 33,028 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY FLOOR PATH STRIP BAR CONNECTION FOUND BROKEN-C/A-ON FIRST AND FOURTH FLOOR PATH STRIP BAR FROM FWD WIRES CRIMPED PROPERLY WITH QUICK DICONNECT SPLICE IAW SWPM 20-50-01 ON THRIRD AND SEVENTH FLOOR PATH STRIP BAR FROM FWD WIRSE SOLDERED PEOPERLY IAW SWPM 20-30-00 REFER TO TASK CARD 33-2064 FOR THE TEST
